Are Glandular Tuberculosis Drugs Including Corticosteroid Drugs?
I am Nesha, 25 years old. R nI have tuberculosis glandular disease (there are several lumps in the neck) and have been on medication for 9 months but yesterday the wrong treatment was done so that the treatment was repeated from the beginning and the mistake was just 2 months after taking red medicine , so I took the medicine again and took the medication for 11 months, but I just felt that I had Cushing’s syndrome because of congenital stress. After finding out about Cushing’s syndrome it was excess corticosteroid medication. My question is whether the TB medication I am taking (red medicine and yellow medicine) is a class of corticosteroid drugs? R nAnd why don’t the lumps on my neck go away?
From the information you have submitted, I cannot confirm that red and yellow oabat is a corticosteroid drug, because confirming the drug cannot be done by looking at the color. So, you should discuss with the doctor who treats you at this time, and share any complaints you feel related to cushing syndrome.
In patients with glandular TB, treatment of glandular TB has the main goal of eliminating the TB infection in your TB glands. So that even if the size of your gland does not decrease or even does not disappear, then this is a normal condition and may leave complaints about the size of the gland that cannot be completely lost. However, in general the gland size decreases even if it does not completely disappear. So, even if the size of the glands after treatment for glandular tuberculosis has not disappeared completely, then you should not worry or worry about it.
Henceforth, you can still continue the treatment according to your doctor's plan.
You can also do a warm compress on the bump area, exercise regularly, reduce body weight, and avoid sleeping late at night for better recovery.
That's the info we can convey, read also the discussion.